# SDR DXTA2014051205768

- Difficulty date: May 11, 2014
- Submitted: May 20, 2014
- Operation: Air carrier
- Aircraft: N130QS
- Make and model: Bombdr BD7001A11
- Aircraft serial: 9498
- Aircraft time: 843 hours, 412 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: GW41560253
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR WOULD NOT RETRACT, INDICATION IN TRANSIT WITH NO GEAR UP INDICATION.  REMOVED NR 2 & NR 3 MLGSELECTOR VALVES IAW AMM 32-31-13.  INSTALLED NR 2 & NR 3 SELECTOR VALVES IAW AMM 32-31-13.  PERFORMED SATISFACTORY OPS & LEAK CHECKS IAW AMM 32-30-00 & 32-31-15, NO DEFECTS NOTED.
